# SDR UPS00833069

- Difficulty date: June 18, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 977944747
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  STA 790 LONGERON 18 LT,  INTERCOSTAL IS CRACKED     REMOVED, FABRICATED, AND REPLACED INTERCOSTAL I.A.W. DWG. 9779447
